JOURNAL ARTICLE

Rosacea fulminans triggered by high-dose vitamins B6 and B12

T Jansen, R Romiti, A Kreuter, P Altmeyer
Journal of the European Academy of Dermatology and Venereology: JEADV 2001, 15 (5): 484-5
11763399
Rosacea fulminans is a rare variant of rosacea conglobata that occurs almost exclusively in women well past adolescence. The aetiology is unknown, although immunological, hormonal, and vascular factors have been suggested. We report the case of a 17-year-old girl with rosacea fulminans that was temporally associated with daily ingestion of high-dose vitamin B supplements. The onset was sudden and cosmetically disabling. The eruption improved when the vitamin supplement was discontinued and a therapeutic regimen including isotretinoin and methylprednisolone was introduced. It seems appropriate to consider the possibility of such a vitamin B-triggered condition in cases of subjects presenting new or exacerbating facial eruptions.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
11763399
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"